ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

A factorization property for BMAP/G/1 vacation queues under variable service speed

หน่วยงาน Nanyang Technological University, Singapore

รายละเอียด

ชื่อเรื่อง : A factorization property for BMAP/G/1 vacation queues under variable service speed
นักวิจัย : Baek, Jung Woo , Lee, Ho Woo , Lee, Se Won , Ahn, Soohan
คำค้น : -
หน่วยงาน : Nanyang Technological University, Singapore
ผู้ร่วมงาน : -
ปีพิมพ์ : 2550
อ้างอิง : Baek, J. W., Lee, H. W., Lee, S. W. & Ahn, S.(2007). A factorization property for BMAP/G/1 vacation queues under variable service speed. Annals of Operations Research, 160(1), 19-29. , 0254-5330 , http://hdl.handle.net/10220/10385 , http://dx.doi.org/10.1007/s10479-007-0292-z , 173642
ที่มา : -
ความเชี่ยวชาญ : -
ความสัมพันธ์ : Annals of operations research
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

This paper proposes a simple factorization principle that can be used efficiently and effectively to derive the vector generating function of the queue length at an arbitrary time of the BMAP/G/1/ queueing systems under variable service speed. We first prove the factorization property. Then we provide moments formula. Lastly we present some applications of the factorization principle.

บรรณานุกรม :
Baek, Jung Woo , Lee, Ho Woo , Lee, Se Won , Ahn, Soohan . (2550). A factorization property for BMAP/G/1 vacation queues under variable service speed.
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Baek, Jung Woo , Lee, Ho Woo , Lee, Se Won , Ahn, Soohan . 2550. "A factorization property for BMAP/G/1 vacation queues under variable service speed".
    กรุงเทพมหานคร : Nanyang Technological University, Singapore.
Baek, Jung Woo , Lee, Ho Woo , Lee, Se Won , Ahn, Soohan . "A factorization property for BMAP/G/1 vacation queues under variable service speed."
    กรุงเทพมหานคร : Nanyang Technological University, Singapore, 2550. Print.
Baek, Jung Woo , Lee, Ho Woo , Lee, Se Won , Ahn, Soohan . A factorization property for BMAP/G/1 vacation queues under variable service speed. กรุงเทพมหานคร : Nanyang Technological University, Singapore; 2550.